Compatibility of type (P) and fixed point theorem in fuzzy metric spaces

Mamta Singh, Bijendra Singh, Amit Kumar Govery

Abstract


Fuzzy metric space is first defined by Kramosil and Michalek in 1975. Many authors modified Fuzzy metric space and proved fixed point results in Fuzzy metric space. Singh B. and Chauhan were first introduced the concept of compatible mappings of Fuzzy metric space and proved the common fixed point theorem in 2000. Cho et al were introduced the concept of compatible mapping of type (P). In this paper, a fixed point theorem for six self-mappings is presented by using the concept of compatible maps of type (P) which is the generalized result.

Full Text: PDF

How to Cite this Article:

Mamta Singh, Bijendra Singh, Amit Kumar Govery, Compatibility of type (P) and fixed point theorem in fuzzy metric spaces, Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 881-890

Copyright © 2013 Mamta Singh, Bijendra Singh, Amit Kumar Govery. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS